# SDR SWAA041246

- Difficulty date: May 3, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 65,495 hours, 71,360 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 654645624
- Part serial: 549
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON CHECK, FOUND RT WING AILERON DELAMINATED.  REMOVED AND REPLACED RT AILERON PER MM.
